# SDR 08FDEA03643

- Difficulty date: August 29, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1253
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER TORQUE BOX, UPPER WEB SUPPORT HAS CRACK AT RIVET, STA 1253.  CUT OUT AREA FOR ACCESS TO REMOVE SUPPORT ANGLE IAW SRM 51-40-2 & 51-10-1. REMOVED SUPPORT ANGLE IAW SRM 51-30-2. FABRICATED NEW SUPPORT ANGLE IAW DRAWING 65-17518. ALODINED AND PRIMED ANGLE IAW SRM 51-10-2.  INSTALLED ANGLE IAW  SRM 51-30-2. FABRICATED 2(EA) DOUBLERS IAW SRM 51-40-2 FIG 1. ALODINED AND PRIMED PARTS IAW SRM 51-10-2.   INSTALLED PARTS IAW SRM 51-40-2 FIG 1.
